Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/33599
Title: Duality for multiobjective optimization via nonlinear Lagrangian functions
Authors: Huang, XX
Yang, XQ 
Keywords: Duality
Multiobjective optimization
Nonlinear Lagrangians
Set-valued maps
Issue Date: 2004
Publisher: Springer
Source: Journal of optimization theory and applications, 2004, v. 120, no. 1, p. 111-127 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: In this paper, a strong nonlinear Lagrangian duality result is established for an inequality constrained multiobjective optimization problem. This duality result improves and unifies existing strong nonlinear Lagrangian duality results in the literature. As a direct consequence, a strong nonlinear Lagrangian duality result for an inequality constrained scalar optimization problem is obtained. Also, a variant set of conditions is used to derive another version of the strong duality result via nonlinear Lagrangian for an inequality constrained multiobjective optimization problem.
URI: http://hdl.handle.net/10397/33599
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1023/B:JOTA.0000012735.86699.a1
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Last Week
0
Last month
1
Citations as of Sep 23, 2017

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
1
Citations as of Sep 17, 2017

Page view(s)

42
Last Week
2
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.